Raman Sanyal
Raman Sanyal
Professor of Mathematics, Goethe-Universität Frankfurt
Verified email at math.uni-frankfurt.de - Homepage
Title
Cited by
Cited by
Year
Orbitopes
R Sanyal, F Sottile, B Sturmfels
Mathematika 57 (2), 275-314, 2011
1302011
Combinatorial Reciprocity Theorems
M Beck, R Sanyal
American Mathematical Soc., 2018
402018
On Kalai’s conjectures concerning centrally symmetric polytopes
R Sanyal, A Werner, GM Ziegler
Discrete & Computational Geometry 41 (2), 183-198, 2009
342009
Construction and analysis of projected deformed products
R Sanyal, GM Ziegler
Discrete & Computational Geometry 43 (2), 412-435, 2010
322010
Relative Stanley–Reisner theory and upper bound theorems for Minkowski sums
KA Adiprasito, R Sanyal
Publications mathématiques de l'IHÉS 124 (1), 99-163, 2016
302016
The entropic discriminant
R Sanyal, B Sturmfels, C Vinzant
Advances in Mathematics 244, 678-707, 2013
302013
Ehrhart theory, modular flow reciprocity, and the Tutte polynomial
F Breuer, R Sanyal
Mathematische Zeitschrift 270 (1-2), 1-18, 2012
302012
Topological obstructions for vertex numbers of Minkowski sums
R Sanyal
Journal of Combinatorial Theory, Series A 116 (1), 168-179, 2009
262009
On the derivative cones of polyhedral cones
R Sanyal
Advances in Geometry 13 (2), 315-321, 2013
242013
Theta rank, levelness, and matroid minors
F Grande, R Sanyal
Journal of Combinatorial Theory, Series B 123, 1-31, 2017
232017
Arithmetic of marked order polytopes, monotone triangle reciprocity, and partial colorings
K Jochemko, R Sanyal
SIAM Journal on Discrete Mathematics 28 (3), 1540-1558, 2014
222014
Laplacian ideals, arrangements, and resolutions
A Dochtermann, R Sanyal
arXiv preprint arXiv:1212.6244, 2012
222012
Combinatorial positivity of translation-invariant valuations and a discrete Hadwiger theorem
K Jochemko, R Sanyal
arXiv preprint arXiv:1505.07440, 2015
212015
Deciding polyhedrality of spectrahedra
A Bhardwaj, P Rostalski, R Sanyal
SIAM Journal on Optimization 25 (3), 1873-1884, 2015
19*2015
Tropical types and associated cellular resolutions
A Dochtermann, M Joswig, R Sanyal
Journal of Algebra 356 (1), 304-324, 2012
182012
Smooth hyperbolicity cones are spectrahedral shadows
T Netzer, R Sanyal
arXiv preprint arXiv:1208.0441, 2012
172012
Two double poset polytopes
T Chappell, T Friedl, R Sanyal
SIAM Journal on Discrete Mathematics 31 (4), 2378-2413, 2017
152017
Non-projectability of polytope skeleta
T Rörig, R Sanyal
Advances in Mathematics 229 (1), 79-101, 2012
142012
Combinatorial mixed valuations
K Jochemko, R Sanyal
Advances in Mathematics 319, 630-652, 2017
132017
Mixed Ehrhart polynomials
C Haase, M Juhnke-Kubitzke, R Sanyal, T Theobald
arXiv preprint arXiv:1509.02254, 2015
132015
The system can't perform the operation now. Try again later.
Articles 1–20